Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 204, NWS North Platte, NE

July 10, 2020Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2020, 5:13 PM CDT for Custer County, Nebraska. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2020, 5:13 PM CDT (22:13 UTC)
Expired
Jul 10, 2020, 5:50 PM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
80.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:15 PM CDTHAIL 1Mason City, NEALSO ESTIMATED 60 MPH WINDS
Jul 10, 5:15 PM CDTHAIL 1Mason City, NEALSO ESTIMATED 60 MPH WINDS.
Jul 10, 5:15 PM CDTHAIL 1.75Ansley, NESUBSTANTIAL CROP DAMAGE BETWEEN ANSLEY AND MASON CITY
Jul 10, 5:15 PM CDTHAIL 1.75Ansley, NESUBSTANTIAL CROP DAMAGE BETWEEN ANSLEY AND MASON CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

553 
WUUS53 KLBF 102213
SVRLBF
NEC041-102300-
/O.NEW.KLBF.SV.W.0204.200710T2213Z-200710T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
513 PM CDT Fri Jul 10 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Custer County in central Nebraska...

* Until 600 PM CDT.

* At 513 PM CDT, a severe thunderstorm was located near Mason City,
  or 20 miles southeast of Broken Bow, moving southeast at 30 mph.

  This is a very dangerous storm.

  HAZARD...80 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Ansley, Mason City, Comstock, Berwyn, Westerville, Arcadia
  Diversion Dam State Wildlife Management Area, Gavin Siding and
  Wescott.

This includes the following highways...
 Highway 183 between mile markers 83 and 104.
 Highway 2 between mile markers 286 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4105 9921 4134 9955 4159 9928 4156 9921
      4140 9921 4139 9920
TIME...MOT...LOC 2213Z 322DEG 28KT 4127 9929 

HAIL...1.50IN
WIND...80MPH
 
$$

Jacobs
3 follow-up statements
884 
WWUS53 KLBF 102226
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
526 PM CDT Fri Jul 10 2020

NEC041-102300-
/O.CON.KLBF.SV.W.0204.000000T0000Z-200710T2300Z/
Custer NE-
526 PM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EAST CENTRAL CUSTER COUNTY...

At 525 PM CDT, a severe thunderstorm was located near Litchfield, or
26 miles southeast of Broken Bow, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Ansley, Mason City and Gavin Siding. 

This includes the following highways...
 Highway 183 between mile markers 84 and 96.
 Highway 2 between mile markers 291 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION. This storm is producing 
widespread wind damage across southeastern Custer County. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4105 9921 4129 9947 4147 9931 4148 9921
      4140 9921 4139 9920
TIME...MOT...LOC 2225Z 322DEG 28KT 4119 9921 

HAIL...1.25IN
WIND...70MPH
 
$$

Jacobs
486 
WWUS53 KLBF 102237
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
537 PM CDT Fri Jul 10 2020

NEC041-102300-
/O.CON.KLBF.SV.W.0204.000000T0000Z-200710T2300Z/
Custer NE-
537 PM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EAST CENTRAL CUSTER COUNTY...

At 537 PM CDT, a severe thunderstorm was located near Litchfield, or
27 miles north of Kearney, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Ansley, Mason City and Gavin Siding. 

This includes the following highways...
 Highway 183 between mile markers 84 and 92.
 Highway 2 between mile markers 294 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4105 9921 4127 9944 4135 9935 4139 9920
TIME...MOT...LOC 2237Z 336DEG 28KT 4109 9920 

HAIL...1.25IN
WIND...70MPH
 
$$

Jacobs
370 
WWUS53 KLBF 102250
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
550 PM CDT Fri Jul 10 2020

NEC041-102300-
/O.CAN.KLBF.SV.W.0204.000000T0000Z-200710T2300Z/
Custer NE-
550 PM CDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4105 9921 4127 9944 4135 9935 4139 9920
TIME...MOT...LOC 2249Z 322DEG 28KT 4102 9913 

$$

Jacobs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:18 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 10, 4:18 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
418 PM CDT Fri Jul 10 2020

.SHORT TERM...(This evening through Saturday night)
Issued at 417 PM CDT Fri Jul 10 2020

The main forecast challenges over next few days include
thunderstorms (and severe potential) tonight and heat over the
weekend. A vigorous area of low pressure and associated fronts and
dryline, along with a mid-level shortwave, provide the focus for
convection through the night. As of 20z, several rounds of storms
traversed far northern Nebraska, resulting in wind damage and large
hail.

This evening and tonight... A rather complex scenario is unfolding
regarding thunderstorm potential. The lone supercell remaining (as
of 20z) is crossing from Blaine into Custer Counties. Visible
satellite indicates a cumulus field over much of southwest Neb, with
little change in height observed from the office. Cumulus does
appear to be growing more agitated along the dryline in the
panhandle, as well as stemming from the outflow boundary extending
west from the supercell. Short range guidance has been handling
today's event rather poorly with coverage and large discrepancies
still exist for possible initiation along the dryline. The 20z LBF
RAOB shows a midlevel capping inversion with MLCIN around -70 j/kg,
but MLCAPE around 2000 j/kg (and MUCAPE of 4000). Should convection
occur in the western Sandhills as suggested by some CAMS, the storms
should easily become severe per ample instability and more than
enough deep layer shear (50+ kts). Supercell will likely be the mode
of choice for any activity before sundown, with the most favorable
area from the panhandle into southwest Neb. The CAPE has a fat
profile, and telling from previous storms today, forming large hail
has not been an issue. These storms will also have a serious wind
threat, as shown by 1600+ DCAPE and a well mixed layer with 40+ kts
mid-level flow above that. However, further development is
conditional and confidence is somewhat low, depending on cap
strength. Best thinking is isolated storms at most that get carried
east rather quickly with steering current and then along the LLJ
nose if they still exist. More confidence exists with the second
wave of convection, or a potential MCS that rolls through north
central Nebraska after dark. The beginning of that setup is underway
north of the Black Hills, and most guidance suggests it crosses our
forecast area between 02-06z. At that time in north central Neb,
there should be enough instability to support continued severe
weather, although it's difficult to tell the effects from this
morning's activity. Dew points have held in the 60s up north with
the help of easterly surface flow. Shear definitely supports a QLCS
or some other organized form of convection with forecast values
pushing 60 kts. Also cannot rule out a tornado, either ahead of the
main line or with it. Low level shear is maximized in the far north,
but imagine LCL's lower through the evening and helicity to increase
near the cool front and ahead of the LLJ.

Saturday and Saturday night... Surface high pressure settles onto
the northern Plains while isentropic downglide and overall
subsidence resume over Nebraska. This sets up a blue sky day and a
light northerly breeze. Have tempered forecast highs a smidge,
mainly across the north. Very weak CAA is forecast at H85 with the
northerly flow, about 2 to 3C cooler than today. Forecast max temps
range from mid 80s north to lower 90s southwest. With light winds
and continued mostly clear skies, temps should fall to a seasonably
cool upper 50s at night.

.LONG TERM...(Sunday through Friday)
Issued at 417 PM CDT Fri Jul 10 2020

Sunday and beyond... The upper ridge stays parked over the southern
Plains while a low wiggles through the Prairie Provinces, placing
Nebraska in quasi-zonal flow. Temperatures over the next week will
be similar to last week with a couple days of hot weather (highs 90s
Sun, Mon, Thu) and some more moderate with highs in the 80s. After a
primarily dry weekend, precip chances reappear Monday as the next
surface low and associated fronts line up the High Plains. Scattered
storm chances exist nearly every day, but perhaps the best chance of
widespread activity (and possibly severe) comes Tuesday with the
cool front passage.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1234 PM CDT Fri Jul 10 2020

Thunderstorms will be in the vicinity of the KVTN terminal
throughout the afternoon and evening as they move in from the
north. These storms can locally create MVFR conditions with low
ceilings and gusty conditions. Storms will begin to clear out of
the area in the early morning hours then remain clear. These
storms are not expected to reach the KLBF terminal, but cannot be
entirely ruled out. Gusty winds around KLBF may be possible
overnight.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Meltzer/Snively
Hazardous weather outlook, Jul 10, 4:22 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
422 PM CDT Fri Jul 10 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-112130-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
422 PM CDT Fri Jul 10 2020 /322 PM MDT Fri Jul 10 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated thunderstorms will continue to affect parts of southwest
and central Nebraska through the evening. Any storm will be
capable of producing large hail, damaging winds, and torrential
rainfall.

Additional storms are expected after sunset, primarily across
north central Nebraska. Damaging winds and very heavy rain are the
primary threats.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Near daily thunderstorm chances exist Monday through Thursday,
with the best chance of widespread precipitation coming late
Tuesday. Stay tuned to later forecasts regarding severe potential.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather and
rainfall reports to the NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jul 10, 4:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       30 SSW VALENTINE        42.47N 100.78W
07/10/2020  M2.00 INCH       CHERRY             NE   CO-OP OBSERVER

            STANDING WATER IN THE FIELDS

&&

CCOLE
Local storm report, Jul 10, 4:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M68 MPH          CUSTER             NE   ASOS

            KBBW ASOS

&&

CCOLE
Local storm report, Jul 10, 4:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M74 MPH          CUSTER             NE   ASOS

            KBBW ASOS

&&

CCOLE
Local storm report, Jul 10, 4:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     1 N SPARKS              42.95N 100.27W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            WIND DRIVEN HAIL LED TO EXTENSIVE CORN CROP DAMAGE

1200 PM     TSTM WND DMG     2 W SPARKS              42.93N 100.31W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            POWER IS OUT IN THE LAKEVIEW COMMUNITY WITH SEVERAL TREES
            DOWN.

1203 PM     TSTM WND GST     1 S SPARKS              42.92N 100.27W
07/10/2020  E60.00 MPH       CHERRY             NE   PUBLIC

            ESTIMATED 60 MPH WIND AND PEA TO QUARTER SIZE HAIL.

1225 PM     TSTM WND GST     16 NW AINSWORTH         42.71N 100.08W
07/10/2020  E60.00 MPH       BROWN              NE   PUBLIC

            PEA SIZE HAIL AND 40-60 MPH WINDS.

0155 PM     HAIL             8 S MERRITT RESERVOIR D 42.53N 100.87W
07/10/2020  M1.00 INCH       CHERRY             NE   PUBLIC

            NICKEL TO QUARTER SIZE HAIL WEST OF THE CORE. VERY STRONG
            WIND GUSTS OF UNKNOWN SPEED WERE ALSO REPORTED.

0215 PM     HAIL             20 S MERRITT RESERVOIR  42.36N 100.87W
07/10/2020  M2.00 INCH       CHERRY             NE   PUBLIC

            2 INCH HAIL WITH VERY HEAVY RAINFALL.

0227 PM     TSTM WND GST     30 S VALENTINE          42.44N 100.55W
07/10/2020  E60.00 MPH       CHERRY             NE   TRAINED SPOTTER

            1/3 MILE VISBY FROM DRIVING RAIN AND HIGH WINDS. PEA SIZE
            HAIL ALSO REPORTED

0233 PM     TSTM WND DMG     4 E BROWNLEE            42.29N 100.55W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            SEMI BLOWN OVER ON HIGHWAY 83, ESTIMATED 70 MPH WINDS.

0245 PM     HEAVY RAIN       30 S VALENTINE          42.44N 100.55W
07/10/2020  M1.10 INCH       CHERRY             NE   TRAINED SPOTTER

0310 PM     HAIL             2 NW PURDUM             42.09N 100.29W
07/10/2020  M1.00 INCH       CHERRY             NE   PUBLIC

0345 PM     HAIL             3 SE DUNNING            41.80N 100.06W
07/10/2020  M1.75 INCH       BLAINE             NE   TRAINED SPOTTER

            GOLF BALL HAIL AND AT LEAST 60 MPH WIND.

0400 PM     HEAVY RAIN       30 SSW VALENTINE        42.47N 100.78W
07/10/2020  M2.00 INCH       CHERRY             NE   CO-OP OBSERVER

            STANDING WATER IN THE FIELDS

0400 PM     TSTM WND GST     4 NW GATES              41.70N 99.70W
07/10/2020  E100 MPH         CUSTER             NE   STORM CHASER

            SPOTTER ESTIMATES 100 MPH WIND GUST. DELAYED REPORT. TIME
            ESTIMATE FROM RADAR.

0412 PM     TSTM WND GST     3 E GATES               41.65N 99.59W
07/10/2020  E70.00 MPH       CUSTER             NE   PUBLIC

            PUBLIC REPORTED WINDS OF AT LEAST 70 MPH.

0436 PM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M68.00 MPH       CUSTER             NE   ASOS

            KBBW ASOS

0440 PM     TSTM WND GST     2 N BROKEN BOW          41.43N 99.64W
07/10/2020  M74.00 MPH       CUSTER             NE   ASOS

            KBBW ASOS

&&

CCOLE
Local storm report, Jul 10, 5:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     4 ESE ANSLEY            41.27N 99.31W
07/10/2020  E70 MPH          CUSTER             NE   TRAINED SPOTTER

&&

SJACOBS
Local storm report, Jul 10, 5:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLASH FLOOD      2 WNW BROKEN BOW        41.42N 99.67W
07/10/2020                   CUSTER             NE   EMERGENCY MNGR

            GOLF COURSE IS FLOODED

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM CDTSpecial Weather StatementLBFGrant, Sheridan52 min
Jul 9, 8:59 PM CDTSpecial Weather StatementLBFHooker46 min
Jul 9, 9:28 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 9, 9:33 PM CDTSpecial Weather StatementLBFMcPherson42 min
Jul 9, 10:19 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson41 min
Jul 9, 10:46 PM CDTAreal Flood AdvisoryLBFArthur, Grant, Hooker, McPherson66 min
Jul 9, 10:49 PM CDTSpecial Weather StatementLBFChase41 min
Jul 9, 11:00 PM CDTSpecial Weather StatementLBFArthur45 min
Jul 9, 11:22 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 9, 11:26 PM CDTSpecial Weather StatementLBFKeith49 min
Jul 9, 11:37 PM CDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 9, 11:46 PM CDTSevere Thunderstorm WarningLBFLincoln59 min
Jul 10, 12:30 AM CDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 10, 12:33 AM CDTSpecial Weather StatementLBFCuster42 min
Jul 10, 11:39 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha51 min
Jul 10, 11:50 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry40 min
Jul 10, 12:22 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock38 min
Jul 10, 12:52 PM CDTSpecial Weather StatementLBFBrown38 min
Jul 10, 1:03 PM CDTSpecial Weather StatementLBFRock42 min
Jul 10, 1:32 PM CDTSpecial Weather StatementLBFCherry43 min
Jul 10, 1:48 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jul 10, 2:26 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas49 min
Jul 10, 2:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas46 min
Jul 10, 3:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup42 min
Jul 10, 3:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Jul 10, 4:26 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Jul 10, 4:39 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 10, 5:00 PM CDTFlash Flood WarningLBFCuster111 min
Jul 10, 5:29 PM CDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.